City Research Online

Items where Author is "Furman, E."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 3.

Asimit, A.V., Furman, E. and Vernic, R. (2016). Statistical Inference for a New Class of Multivariate Pareto Distributions. Communications in Statistics: Simulation and Computation, 45(2), pp. 456-471. doi: 10.1080/03610918.2013.861627

Asimit, A.V., Furman, E., Tang, Q. and Vernic, R. (2011). Asymptotics for risk capital allocations based on Conditional Tail Expectation. Insurance: Mathematics and Economics, 49(3), pp. 310-324. doi: 10.1016/j.insmatheco.2011.05.002

Asimit, A.V., Furman, E. and Vernic, R. (2010). On a multivariate Pareto distribution. Insurance: Mathematics and Economics, 46(2), pp. 308-316. doi: 10.1016/j.insmatheco.2009.11.004

This list was generated on Tue Oct 27 05:00:32 2020 UTC.